# SDR DALA2025102207714

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Twisted
- Location: Tailcon Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SSE WAS FOUND TWISTED PULL CABLE OF TAIL CONE RELEASE SISTEM AT AFTER ACCESSORY COMPARTMENT.   PULL CABLE OF TAIL CONE RELEASE SISTEM AT AFTER ACCESSORY COMPARTMENT WAS INSTALLED CORRECTLY PER AMM 53-52-01-830-802 ONLY STEP E. (1) (S).  (1262180)
